| Catalog Number |
6000-670-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranial guidance software, the accuracy was off after transferring the mask registration.After several attempts to regain accuracy, the surgeon opted to abandon navigation.The procedure was completed successfully with no impact to patient and a surgical delay of 30 minutes.
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.Corrected data: g1.
Event or Problem Description
No new information.